# SDR GTIA050015

- Difficulty date: January 23, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Part number: 914F5674
- Part serial: YU6301
- Condition: Inoperative
- Location: Cross Tie
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - FLT 706 - AIRCRAFT CROSS TIE WILL NOT RESET, AIRCRAFT TAIL SWAP.  REMOVED AND REPLACED AC CROSS TIE RELAY.  (M)
